# SDR USAA99089

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 680
- Part time: 49,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND .5 INCH CRACK IN LONGERON 5 LT AT STATION 680.  CUT OUT DAMAGED SECTION AND INSTALLED LONGERON REPAIR SECTION AND SPLICES PER SRM 53-02 FIG 18.  (M)
